Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Cramping pain, tiny bumps over stomach, on due to stop pills. What could be the cause?

Hi I have been experiencing cramp like pain for the past 2 and a half weeks, I am due to stop my pill for the monthly break on 28th July. All over my stomach feels like there are little tiny lumps ,very small like smaller than pea size. I havnt been feeling sick and my eating habits have not changed. Was wondering what this could be?
Asked On : Sat, 28 Jul 2012
Answers:  0 Views:  9 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor